# SDR DALA1101300659

- Difficulty date: November 17, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1720 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 1720 BETWEEN S16-17L HAS A PROTRUDING DENT.  COMPLIED WITH ERA 488098-14, REV A  DURING HMV ON NON ROUTINE CARD 149635.
